MathSciNet Relay Station
MathSciNet bibliographic data
MR616505 (82m:49049) 49D99 (35K70)
White, L. W. Convergence properties of optimal controls of pseudoparabolic problems. Appl. Math. Optim. 7 (1981), no. 2, 141–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement